# SDR SIMA200510806

- Difficulty date: April 14, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

FLT 3640 - GSP - CREW NOTED ON PREFLIGHT THAT THE EMERGENCY LIGHTS AT THE OVERWING EXITS ARE GREEN AND NOT AMBER.  REPLACED EMERGENCY FLOOR LIGHT STRIP AT OVERWING EXIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
